Prof. Joseph Cheriyan

Area of interest
  • Linear Algebra
  • Wavelet Theory
  • Fourier Analysis and other Applied Mathematical areas
Prof Joseph Cherian was the resource person for two lecture series for Data Analytics Group, Department of Computer Science and Engineering.
December 6, 2019: Mathematical concepts in convolution
January 9, 2020: Introduction to linear and logistic regression
Publications
Professional Memberships
Experience
  • Teaching: 37 Years 6 Months
  • Research: Nil
  • Industry: Nil

Dr. George Zachariah

Area of interest :
  • English and Malayalam  Literature
Publications
  • No. of books:  Authored 5 Malayalam novels
  • 1 short story collection (Malayalam)
  • 12 Children’s literature (Malayalam)
  • 1 English poetry collection
  • 3 Anthologies (English)
  • 2 Books on Spirituality (Mystique theology of Osuna and Yoga) and (Myticism of St. Theresa of Avila and Yoga)

 

Resource Person for the One Day Seminar on NAAC Accreditation held on 22 November 2018 at the KVVS College of Science and Technology, Adoor.

Professional Memberships
Experience
  • Teaching: 37 Years
  • Industry:Nil
  • Research: Nil

Prof. Y Mathew

Area of interest
  • Solid State Physics
  • Quantum Mechanics
Publications
Professional Memberships
Experience
  • Teaching: 40 Years
  • Industry:Nil
  • Research: 4 Years

Ms. Sabitha S. Nair

Dr. Savitha M.T

Area of interest
  • Fuzzy Analysis, Operations Research
Publications
  1. Savitha M.T., Dr. Mary George, “A New Decision Model Based on the Value of Fuzzy Numbers” , ‘Journal of Natural Sciences and Mathematics’ Kingdom of Saudi Arabia,  Ministry of Higher Education,  Qassim University, ISSN: 1658-4031, Volume 10.2, 2017
  2. Savitha M.T., Dr.Mary George, “A New Ranking Method Based on Arithmetic Mean operation of Fuzzy Numbers”, ‘Indian journal of Mathematics and Mathematical Sciences’, ISSN : 0973-3329,  June- 2017 Issue.
  3. Savitha M.T., Dr.Mary George, “Multi Criteria Decision Making Model”, ‘International Journal of Advanced Technology in Engineering and Science (ijates)’, ISSN: 2348-7550, volume 5.4, April 2017.
  4. Savitha M.T., Dr.Mary George, “Performance Evaluation using Extent Fuzzy AHP and Fuzzy Rule Based System” ,‘Bulletin of Kerala Mathematical Association’, ISSN: 0973-2721, June- 2017 Issue.
  5. Savitha M.T., Dr.Mary George, “Multi Criteria Decision Making Model Based on the value of Fuzzy Numbers-Multiple Decision  Makers”, ‘Indian Journal of Applied Research”,ISSN:2249-555X, August-2017
  6. Savitha M.T., Dr.Mary George, “New Methods for Ranking of Trapezoidal Fuzzy Numbers”, ‘Advances in Fuzzy Mathematics”, ISSN: 0973-533X ,Vol- 12, Number 5 (2017), 1159-1170.
  7. Savitha M.T., Dr.Mary George,, “Ranking of Fuzzy numbers based on Value”, ‘Bulletin of Kerala Mathematical Association’, ISSN: 0973-2721, Vol -15,No.2(Dec- 2017),291-300.
  8. Savitha M.T. presented a paper entitled “Multi Criteria Decision Making Model” in ‘7th International Conference on Recent Trends in Engineering, Science & Management (ICRTESM-17)’ and the paper published in the conference proceedings with ISBN :978-93-86171-12-2
Professional Memberships
Experience
  • Teaching: 12 years

Dr. Dhanya Ramachandran

Area of interest
  • Discrete structures, Numerical methods, Operation research
Publications

[1]. Dhanya Ramachandran, “Inverse cubic spline”, International Journal of Mathematics and Mathematical Sciences, Vol.12, No.1, pp. 41-52, 2016.

[2]. Dhanya Ramachandran,”Inverse cubic spline by applying reversion of series method”, Journal of Natural Sciences and Mathematics, Vol.10, No.1, pp.71-86, 2017.

[3]. Dhanya Ramachandran, “Bivariate cubic spline interpolation”, International Journal of Mathematics and its Applications, Volume 5, Issue 1-c, pp. 397-400, 2017.

[4]. Dhanya Ramachandran, “Two variable cubic spline Interpolation”, IOSR Journal of Mathematics (IOSR-JM) , e-ISSN: 2278-5728, p-ISSN: 2319-765X, Volume 13, Issue 1, Version VI, pp: 01-05, 2017.

[5]. Dhanya Ramachandran, “Minimizing property of  two variable cubic spline interpolation”, International Journal of Mathematics and its Applications, Volume 5, Issue 3, pp. 39-42, 2017.       .

[6]. Dhanya Ramachandran, “Interpolation by inverse cubic spline Method”, International journal of mathematics trends and technology (IJMTT), Vol. 43, Number 4,  pp. 256-259, 2017.

[7]. Dhanya Ramachandran, “Comparison of inverse cubic spline formulas”, Bulletin of Kerala Mathematics Association, Vol. 15, No.2, pp. 229-233, 2017.

[8].Dhanya Ramachndran published a paper titled ‘Inverse Quartic Spline Interpolation Using Polynomial Iteration Method’ in International Review of Pure and Applied Mathematics, Vol. 14, Number 2, July- December 2018

Paper Presentations

[1]. Presented a paper entitled “ Interpolation by Inverse Cubic Spline Method “ in the     International Conference on Emerging Trends in Engineering, Technology, Science and  Management on 24th March 2017 at Adithya Institute of Technology, Coimbatore.

[2]. Presented a paper titled “ Cubic Spline Interpolation of Two Variables” in the National Conference on Mathematical Methods for Engineering Applications ( NACMMEA-17 ) organized by Mar Baselios College of Engineering and Technology jointly with KMA and Co-Sponsored by SERB(DST), NBHM(DAE) and KSCSTE on 27-29 July 2017.

Professional Memberships

Experience
  • Teaching: 10 years and 8 months

Dr. Neeradha C. K.

Area of interest
  • Linear Algebra, Abstract Algebra, Magic Squares
Publications
  • Neeradha. C. K. and Dr. V. Madhukar Mallayya. (2016, January-June). Generalised Form of a 4×4 Strongly Magic Squares. Indian Journal Of Mathematics and Mathematical Sciences, 12(1), 79-84.ISSN: 0973-3329
  • Neeradha.C.K. and Dr.V.Madhukar Mallayya. (2016, August). General Properties of Strongly Magic Squares. International Journal of Scientific and Innovative Mathematical Research, Volume 4(8), pp 7-14.ISSN 2347-307X (Print) & ISSN 2347-3142 (Online) DOI: http://dx.doi.org/10.20431/2347-3142.0408002
  • Neeradha C. K and V. Madhukar Mallayya. (2016, August). Strongly Magic Square As Vector Space. International J. of Pure & Engg. Mathematics , Vol. 4 (No. II), pp. 1-9.ISSN 2348-3881
  • Neeradha. C.K. and Dr.V Madhukar Mallayya. (2016, August).Some Properties of  Strongly Magic Squares.Proceedings of the  3rd International Seminar SVASH.
  • Neeradha.C.K. and Dr .V Madhukar Mallayya. (2016, January-June). Special Properties of Strongly Magic Squares. Int Jr. of Mathematical Sciences & Applications, Vol. 6(1), pp 103-108.ISSN No: 2230-9888
  • Neeradha. C. K and  Dr. V. MadhukarMallayya. (2016, December ). Strongly Magic Squareas Abelian Groups. Int. J. of Mathematical Sciences and Applications, Vol. 6( No. 2), pp 559-563. ISSN: 2230-9888
  • Neeradha C. K andDr.V. Madhukar Mallayya. (2016, December). Mappings On Strongly Magic Squares. International J. of Math. Sci. & Engg. Appls. (IJMSEA), Vol. 10(No. III ), pp. 39-45.ISSN 0973-9424
  • Neeradha C. K andDr.V. Madhukar Mallayya. (2015, December). Magic Squares and  Some of Its Applications in Proceedings of the  the National Workshop on Computational Mathematics
  • Dr.V. MadhukarMallayya and Neeradha. C.K. (2016, Jan-Dec ). Strongly Magic Squares and Group Morphisms. American Journal of Mathematics and Sciences, Vol 5(1), 51-56.ISSN No: 2250-3102
  • C.K.Neeradha and Dr.V.Madhukar Mallayya. (2016). Distinctive Properties of Strongly Magic Square. International Journal of Mathematics And its Applications, Volume 4 (Issue 2 C), pp 179-183. ISSN: 2347-1557
  • Neeradha. C. K, Dr. T.R Sivakumar and Dr.V. Madhukar Mallayya (2017). Mathematical Properties of 9×9 Strongly Magic Squares. International Journal Of Engineering Sciences & Research Technology, Volume 6, Issue 4.ISSN: 2277-9655
  • Neeradha.C.K. andDr.V.Madhukar Mallayya. (2016, August). Dot Products of Fourth Order Strongly Magic Squares. International J. of Math. Sci. & Engg. Appls. , 10(II), pp. 91-98.ISSN 0973-9424,
  • Neeradha.C.K.  and Dr. V Madhukar Mallayya. (2016). Strongly Magic Squares As Rings and  Fields. International Research Journal of Pure Algebra, 6(11), 1-5.ISSN 2248–9037
  • Neeradha. C.K. and Dr.V Madhukar Mallayya. (2016, December). Magic Squares : A Brief Note on its Applications. Bulletin of Kerala Mathematical Association, pp  209-215.
  • Neeradha. C.K. and Dr.V Madhukar Mallayya. (2016, December). Functions and Morphisms on Strongly Magic Squares.Proceedings of the  International Conference on Special Functions & Applications (ICSFA-2016).
  • Neeradha. C. K., Dr. T.R Sivakumar and Dr.V. Madhukar Mallayya. (2017). Linear Algebraic Properties of 4×4 Strongly Magic Squares. Journal Of Natural Sciences and Mathematics, 10(1).
  • Neeradha. C. K.(2018). Linear Mappings on Strongly Magic Squares. Mathematical Sciences International Journal, Spl Issue, Vol 7,pp 34-38, ISSN 2278-8697
  • Neeradha.C.K, Dr T.R. Sivakumar and Dr.V.Madhukar Mallayya. (2017, February). Linear Transformation On Strongly Magic Squares. American Journal Of Mathematics and Statistics, Vol 11(2).DOI: 10.5923/j.ajms.20170703.03
  • Neeradha.C.K , Dr.V. Madhukar Mallayya. (2017). Dot Products and Matrix Properties of 4×4 Strongly Magic Squares. International Journal Of Theoretical and Applied Mathematics, 3(2), 54-59.doi: 10.11648/j.ijtam.20170302.11
  • Neeradha. C. K., Dr.T.R Sivakumar and Dr.V.Madhukar Mallayya. (2017). Ring Morphisms on Strongly Magic Squares. European Journal of Basic And Applied Sciences, 4(1), 29-35.ISSN 2059-3058
  • Neeradha.C.K , Dr. V. Madhukar Mallayya. (2017). Group Isomorphisms On Strongly Magic Squares. Journal Of Scientific Research in Physical and Mathematical Sciences, 4(2), 1-7.ISSN: 2349-7149
  • Neeradha.C.K , Dr. V. Madhukar Mallayya. ( January, 2018). Eigen Values of 4×4 Strongly Magic Squares. Proceedings of the  National Conference on Algebra, Analysis and Applications
  • Neeradha.C.K ( June,2018) . Linear Mappings on Strongly Magic Squares. Proceedings of the  International Conference on Mathematics.

PAPER  PRESENTATIONS:

  • A paper entitled “Linear Mappings on Strongly Magic Squares”has been presented in the International Conference on Mathematicsheld at St Thomas College ,Pala during June 29-30, 2018
  • A paper entitled “Eigen Values of 44 Strongly Magic Squares”has been presented in the   National Conference on Algebra, Analysis and Applications held at Mar Ivanios College during January 17-19, 2018
  • A paper entitled “Functions and Morphisms on Strongly Magic Squares”
  • has been presented in the  International Conference on Special Functions & Applications (ICSFA-2016) held at Jamia Millia Islamia – Central University, New Delhi during 9-11 September, 2016.
  • A paper entitled “Some Properties of  Strongly Magic Squares”
  • has been presented in the  3rd International Seminar SVASH on 13th August 2016
  • A paper entitled “Applications of Magic Squares” has been presented in the  Annual Researcher’s Day held on 28th March 2016 at Mar Ivanios College, Trivandrum.
  • A paper entitled “ Magic Squares and  Some of Its Applications “ has been presented in the National Workshop on Computational Mathematics, Dept of Mathematics, Mar Ivanios College, Thiruvananthapuram on 9-11 December  2015
Professional Memberships
Experience
  • Teaching: 9 Years
  • Research: 6 Years
  • Industry: Nil

Dr. Archana P. Das

Ms. Lakshmi J S

Ms. Lekshmi I